EconPapers    
Economics at your fingertips  
 

On the Generalized Hyers–Ulam Stability of the Pexider Equation on Restricted Domains

Youssef Manar (), Elhoucien Elqorachi () and Themistocles M. Rassias ()
Additional contact information
Youssef Manar: University Ibn Zohr
Elhoucien Elqorachi: University Ibn Zohr
Themistocles M. Rassias: National Technical University of Athens

A chapter in Handbook of Functional Equations, 2014, pp 279-299 from Springer

Abstract: Abstract Let σ: $E\longrightarrow E$ be an involution of the normed space E and let p, M, d be nonnegative real numbers, such that $0

Keywords: Hyers Ulam Rassias stability; Pexider functional equation; Metric group; Cauchy difference; Restricted domain (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_13

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_13